# SDR FDEA202402190189

- Difficulty date: February 19, 2024
- Submitted: February 22, 2024
- Operation: Air carrier
- Aircraft: N190FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63121
- Aircraft time: 5,307 hours, 2,613 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Rt Nr 8 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE #8 LEADING EDGE SLAT HAS A GOUGE ON THE UNDER SIDE AT WS 499. REPAIRED RH WING L/E # 8 SLAT TRAINLING EDGE WEDGE AT WS OSS 499 IN REF TO 767 SRM 57-  43-02-2R, PG 1-2 DETAIL I & III, REPAIR 1, FIG.201 SHEETS 1 & 2, AND 767 SRM 51-70-10-2R. THIS IS A   MAJOR REPAIR. SEE JPF FOR WORK ACCOMPLISHED.
